Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK INCORPORATED QUANTUM TTC; DILATOR, ESOPHAGEAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK INCORPORATED QUANTUM TTC; DILATOR, ESOPHAGEAL
Model Number
G22312
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Balloon popped during inflation.
New Search
Submit an Adverse Event Report
Brand Name
QUANTUM TTC
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer
(Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key
16655050
Report Number
16655050
Device Sequence Number
5821865
Product Code
KNQ
UDI-Device Identifier
00827002223127
UDI-Public
(01)00827002223127(17)250215(10)W4565557
Combination Product (Y/N)
N
Initial Reporter State
NY
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
02/28/2023
Report Date
(Section F)
02/28/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
G22312
Device Catalogue Number
QD-16X8
Device Lot Number
W4565557
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Device Age
1 YR
Event Location
Ambulatory Surgical Facility
Date Report to Manufacturer
03/31/2023
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/31/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Patient Weight
91 KG
Patient Race
Black Or African American
Date Report Sent to FDA
02/28/2023